# SDR ASOA201201771

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 32,638 hours, 30,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EMERGENCY LIGHT INOPERATIVE.   R & R EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
